# SDR 08FDEA00231

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR APPROX STA 529 TOP SURFACE SKIN CORRODED.  REPAIRED RT ELEVATOR UPPER SKIN CORROSION BY REMOVING DAMAGED SKIN, AND FABING SKIN PLUG AND DOUBLER, BONDING SKIN PLUG AND DOUBLER, EDGE SEALING REPAIR, AND   REFINISHING IAW A310-200 SRM 51-77-12 FIG 224.
